Global Weak Solutions for SQG in Bounded Domains

Peter Constantin, Huy Quang Nguyen

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We prove existence of global weak L2 solutions of the inviscid SQG equation in bounded domains.

Original languageEnglish (US)
Pages (from-to)2323-2333
Number of pages11
JournalCommunications on Pure and Applied Mathematics
Volume71
Issue number11
DOIs
StatePublished - Nov 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global Weak Solutions for SQG in Bounded Domains'. Together they form a unique fingerprint.

  • Cite this